Welcome to Cancer-Forums.net!   

Advertisments:



Useful Links:

American Cancer Society
National Cancer Institute
Cancer Definition

Has Anyone Had Very Bad Side Affects From Depo?

Ovarian Cancer Discussion Forum

Has Anyone Had Very Bad Side Affects From Depo?

Postby eadwyn58 » Mon Oct 09, 2017 8:56 am

Any birth control side affects will be weight gain, irregular, painful, menstral cyles, for some women. We understand all the facts on the depo. The FDA hasnt approve bc since Oct 05. The law firms handling class actions suits. Any piece of literature thats out there I have researched it.


My question, I guess, not that weight gain and horrible menstal cycles arent terrible too is, Are there women or young girls out there that have experienced troubles such as tumors, fibroids, ovarian cancer.


I believe in time these side affects will be related to not just the depo, but any hormonal bc that screws up a females natural cycle.


We lost our 17 yr old daughter this month to a cancer that only affects 50 yr old women and up. The doctors said hers was the most aggressive and youngest ever seen. She began the depo at 13. She had all the symptoms, weight gain, horrible cycles. Just not the ones told us about her silent ovarian cancer. Any one else have a story similar, please write.
eadwyn58
 
Posts: 421
Joined: Tue Oct 02, 2012 11:18 pm

Has Anyone Had Very Bad Side Affects From Depo?

Postby Elyakum » Mon Oct 09, 2017 8:57 am

My best friend just found out she is pregnant, and was on depo shot. She thought the feels she was having was from the shot, and she was really pregnant.
Elyakum
 
Posts: 58
Joined: Thu Mar 13, 2014 12:42 am

Has Anyone Had Very Bad Side Affects From Depo?

Postby Najam » Mon Oct 09, 2017 9:04 am

The depo shot caused me to have severe depression, it got so bad that I had suicidal thoughts.
I was fine after I stopped though, so I know that the shot was to blame.


I am so sorry for your loss...
Najam
 
Posts: 52
Joined: Tue Apr 01, 2014 10:08 pm

Has Anyone Had Very Bad Side Affects From Depo?

Postby Achazya » Mon Oct 09, 2017 9:05 am

I was on

DEPO for 3 yrs. I gained 38 lbs, had bad headaches, I stayed depressed, I was angry all the time. my breasts greww 2 sizes and myp-eriod stopped all together.I went to see my Dr and she said "Clinical studeies have not shown that Depo causes any of these symptoms" I think she was gettin kicbacks for prescribing Depo. I dont advise anyone to use it. Its deadly and I have been off for 2years now and the weight has gone boobs went down 1 size but thats ok headaches gone and not as angry as I once was. The doc was not helpful I just tool myself off of this terrible hormone shot!
Achazya
 
Posts: 55
Joined: Tue Apr 08, 2014 6:04 am

Has Anyone Had Very Bad Side Affects From Depo?

Postby Dalbert » Mon Oct 09, 2017 9:06 am

I had a girlfriend that was on depo and when she complained to doctors that she wasnt feeling herself, they said that she wasnt used to the hormones and would get used to them.
Well come to find out that it can cause depression in women.
But it was to late, she commited suicide after she tried admitting herself into a psych ward at the local hospital and they turned her away. I say becareful. hormones are not a thing to play with.
Dalbert
 
Posts: 58
Joined: Fri Feb 07, 2014 2:26 pm


Return to Ovarian Cancer

 


  • Related topics
    Replies
    Views
    Last post